# SDR SWIA202053672

- Difficulty date: September 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED BRACKET (FLOOR MOUNT PLATE) BETWEEN FS 549.00 TO FS 565.00, STGR 25R TO STGR 24R.  C-CHECK RO 10/22/2020.  REMOVED CORRODED MACHINED BRACKET BETWEEN FS 549-565 STR 25R-STR 24R AND REPLACED WITH NEW REFERENCING CRJ 700 SRM.  LEAK TEST GOOD.
